# SDR ASMF204410010

- Difficulty date: October 12, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 36,060 hours, 13,411 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Part time: 33,545 hours, 13,133 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED STRONG ELECTRICAL CABLE BURNED ODOR. TECHNICAL PERSONNEL PERFORMED BITE TO APU CONTROL UNIT SHOWING MESSAGE CURRENT LAS RUN LOW OIL PRESS. APU WAS DEFERRED IAW MEL 49-11-1. BURNED ODOR IN PILOTS CABIN AND GALLEY. SMOKE IN AIR CONDITIONING SYSTEM PROCEDURE WAS PERFORMED IAW MM 21-00-01. RIGHT RECIRCULATION FAN WAS DISCONNECTED AND ODOR DISAPPEARS. IT WAS DISPATCHED INOPERATIVE IAW MEL 24-28-1. DURING OVERNIGHT SERVICE, APU WAS REPLACED IAW MM 49-00-01 AND RIGHT RECIRCULATION FAN WAS REPLACED IAW MM 21-25-01. OPERATIONAL TEST WAS PERFORMED IAW MM 21-00-01 AND M6-11-00, ALL CORRECT.
